Running for LIFE: Day 28th

April 25, 2017

So, yesterday was 28th day of my Running Journey. Since, I don’t have internet at my home, I have to post it today.

(Yesterday I also recorded video.)

By the way, from next time I will be recording my video in new way and I will not be posting my this Daily Log frequently.

So, guys here is the Log of my last week.

Day 21st (2017/04/17)

Woke Up: 4:10 AM

Autosuggested

Started Exercising: 4:39 AM

Started Meditating: 5:08 AM

Started Cleaning Room: 5:35 AM

Started Running (Walking): ~6 AM (Left Home)

Finished Running (Walking): ~6:15 AM (Came Home and Bathed)

Total Running (Walking) Time: ~15 Minutes

Daytime Nap: ~10 AM – ~11 AM (1 Hour)

Sleeping Time: 9:42 Pm

(2143 PM: Today I went to Butwal to Upload Videos and Books. I also recorded video for 21st Day Journey)

 

Day 22nd (2017/04/18)

Woke Up: ~5:05 AM

Autosuggested (4:14 PM – 4:25 PM)

Started Exercising: 4:25 PM

Started Meditating: 4:54 PM

Started Cleaning Room: 5:11 PM

Started Running (Walking): 5:34 PM (Left Home)

Finished Running (Walking): 5:48 PM (Came Home and Bathed)

Total Running Time: ~14 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:54 PM

(2154 PM: Today I went to Butwal in the Morning for my Check Up, I X-Rayed my both knees and Doctor diagnosed that there is nothing wrong and he recommended me Calcium. Since, I was unable to accomplish my routine in Morning, I completed it in Evening after coming home.)

Day 23rd (2017/04/19)

Woke Up: 7 AM

Autosuggested (~7:44 AM – ~7:54 AM)

Started Exercising: 7:54 AM

Started Meditating: 8:30 AM

Started Cleaning Room: 8:48 AM

Started Running (Walking): 9:20 AM (Left Home)

Finished Running (Walking): 9:32 AM (Came Home and Bathed)

Total Running (Walking) Time: 11:44 Minutes (Approx. 700 Metres)

Daytime Nap: 10:30 AM – 1 PM (2 Hour 30 Minutes)

Sleeping Time: 9:30 PM

 

Day 24th (2017/04/20)

Woke Up: 6:10 AM

Autosuggested: 6:30 AM – 6:40 AM

Started Exercising: 6:40 AM

Started Meditating: 7:13 AM

Started Cleaning Room: 7:35 AM

Started Running (Walking): 8:02 AM (Left Home)

Finished Running (Walking): 8:14 AM (Came Home and Bathed)

Total Running (Walking) Time: 11:30 Minutes

Daytime Nap: 12 PM – 1:30 PM (1 Hour 30 Minutes)

Sleeping Time: 9:39 PM

 

Day 25th (2017/04/21)

Woke Up: ~6:40 AM

Autosuggested: ~7:05 AM – ~7:17 AM

Started Exercising: 7:17 AM

Started Meditating: 7:48 AM

Started Cleaning Room: ~8:12 AM

Started (Walking) Running: 8:45 AM (Left Home)

Finished (Walking) Running: 8:56 AM (Came Home and Bathed)

Total Running (Walking) Time: 11:02 Minutes (Approx. 700 Metres)

Daytime Nap: 12:00 PM – 1 PM (1 Hour)

Sleeping Time: 9:36 PM

(1017 AM: Sometimes I forget to record exact time.)

 

Day 26th (2017/04/22)

Woke Up: 6 AM

Started Exercising: 6:10 AM

Started Meditating: 6:40 AM

Started Cleaning Room: 7 AM

Started (Walking) Running: 7:21 AM (Left Home)

Finished (Walking) Running: 7:33 AM (Came Home and Bathed)

Total (Walking) Running Time: 11:56 Minutes

Daytime Nap: 10:30 AM – 1 PM (2 Hour 30 Minutes)

Sleeping Time: 9:35 PM

 

Day 27th (2017/04/23)

Woke Up: 4:55 AM

Autosuggested

Started Exercising: 5:05 AM

Started Meditating: 5:30 AM

Started Cleaning Room: 5:50 AM

Started (Walking) Running: 6:01 AM (Left Home)

Finished (Walking) Running: ~ 6:15 AM (Came Home and Bathed)

Total (Walking) Running Time: 14 Minutes (Approx. 700 Metres)

Daytime Nap: ~ 6:30 PM  – ~ 9 PM (2 Hour 30 Minutes)

Sleeping Time: 10:19 PM

(2219 PM: Today I recorded Back Up video for tomorrow. Then I went to Butwal for Uploading some videos and making update. After coming home, I felt really lazy and wanted to have some rest, but I slept.)

 

Day 28th (2017/04/24)

Woke Up: 3:33 AM

Autosuggested

Started Exercising: 3:43 AM

Started Meditating: 4:37 AM

Started Cleaning Room: 4:58 AM

Started (Walking) Running: 5:26 AM (Left Home)

Finished (Walking) Running: 5:40 AM (Came Home and Bathed)

Total (Walking) Running Time: 14 Minutes (Approx. 14 Minutes.)

Day Time Nap: 8:30 AM – 10:30 AM (2 Hours)

(0732 AM: Today I recorded video for 28th day Running Journey.)

 

Guys, this is so far my progress of last week, by the way Pain in Knee is getting better but I will keep on just Walking till I finish my Calcium Tablets.

Moreover, you can see my progress of first week or first seven days here: Running for LIFE: Day 7th

And Second Week here: Running for LIFE: Day 14th 

Third Week: Running for LIFE: Day 21st

Moreover you can see all the tips and tricks for running here: Running for LIFE

 

 

 

Running for LIFE: Day 21st

April 17, 2017

So guys, today is my 21st day.

Today I recorded my video:

(In past there was a lot of thoughts that it takes 21 days to cultivate a habit, if you do it regularly. Everyone were talking about it, many great people included in their books and speeches. But most didn’t knew from where it actually came. But recently it found that it actually came from one of the greatest books Psycho cybernetics by Maxwell Maltz, a plastic surgeon, where he said, in average a person takes about 21 days to realize his new self image like to realize about Phantom Limb. But due to telephone effect, the fact got completely changed. People started saying it takes only 21 days to cultivate a habit, moreover 21 day is pretty appealing. Back in the day, I thought the same. But it is just a myth.

I read a blog named Jamesclear.com there was this article: Phillipa Lally a researcher in University College London, ran study for 12 weeks, using that data she found out in average it takes 66 days to form a habit or 18 to 254 days for people to form new habit, well it depends upon complexity and circumstances, harder one takes more time but easier forms within days.)

So, guys this is my progress of last 7 days:

Day 14th (2017/04/10)

Woke Up: 3:08 AM

Autosuggest

Started Exercising: 3:19 AM

Started Meditating: 3:51 AM

Started Cleaning Room: 4:14 AM

Started Running: ~5:40 AM (Left Home)

Finished Running: ~5:50 AM (Came Home and Bathed)

Total Running Time: ~10 Minutes (Approx. 700 Metres)

Daytime Nap: 10:30 AM – 1:10 PM (2 Hour 40 Minutes)

(0731 AM: So today I created a video. Moreover, yesterday I hadn’t even woke up at this time.)

 

Day 15th (2017/04/11)

Woke Up: 7:08 AM

Autosuggest

Started Exercising: 7:21 AM

Started Meditating: 7:48 AM

Started Cleaning Room: 8:24 AM

Started Running: 8:46 AM

Finished Running: 8:51 AM

Total Running Time: 5 Minutes (Approx. 700 Metres)

Daytime Nap: Na

Sleeping Time: 9:55 PM

(2039 PM, just came home. Today I had gone to Butwal to upload yesterday’s video and various other posts. Today one unexpected thing happened, a Gay Man dressed as woman came into the Bus, collecting money like a robber from all the passengers, I also gave him then he started abusing me, he started hugging, even kissed in my face, started talking about bad things. I am really feeling weak, it feels uncomfortable. I am anxious, I don’t know whether it was legal or not but I was freezed because of fear, I feel guilty for not being able to defend myself. Still, I don’t feel good. This incident has really moved me. I am a sensitive person, I am afraid what kind of impact will this create in my life. 2155, I am still thinking about that incident, it still makes me anxious. OMG. I even shared this on Quora, because I wanted to express it somewhere.)

 

Day 16th (2017/04/12)

Woke Up: 7:25 AM

Autosuggest

Started Exercising: 7:40 AM

Started Meditating: 8:13 AM

Started Cleaning Room: 8:35 AM

Started Running: 9:22 AM

Finished Running: 9:27 AM

Total Running Time: 4:59 Minutes

Daytime Nap: 1:36 PM – 2:30 PM (54 Minutes)

Sleeping Time: 9:33 PM

 

Day 17th (2017/04/13)

Woke Up: 7:21 AM

Autosuggested

Started Exercising: 7:40 AM

Started Meditating: 8:15 AM

Started Cleaning Room: 8:37 AM

Started Running: 9:33 AM (Left Home)

Finished Running: 9:38 AM (Came Home and Bathed)

Total Running Time: 5:22 Minutes ( Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:26 AM

(1521: Knee is getting worse, it is paining a lot even while walking. So today I bought a Knee Cap, a band of cloth designed for leg.)

 

Day 18th (2017/04/14)

Woke Up: 4:34 AM

Started Exercising: 5:07 AM

Started Meditating: 5:37 AM

Started Cleaning Room: 6:09 AM

Started Running: 6:36 AM (Left Home)

Finished Running: 6:42 AM (Came Home and Bathed)

Total Running Time: 6:05 Minutes (Approx. 700 Metres)

Daytime Nap: 12:30 PM – 2 PM (1 Hour 30 Minutes)

Sleeping Time: 9:07 PM

(0756 AM: Since couple of days I am having a knee pain but today it was excruciatingly painful, it felt like it was breaking everytime I was making new steps, it felt like someone is hammering my knees. It even hurts while walking. Yesterday I had bought a Knee Band but it still hurts. I think I need a medical attention. Moreover I don’t think I will be able to run like this. But I have made a commitment to run for next 180 days, so from tomorrow I will be just walking instead of running.)

 

Day 19th (2015/04/15)

Woke Up: 5:20 AM

Autosuggested

Started Exercising: 5:36 AM

Started Meditating: 6:05 AM

Started Cleaning Room: 6:20 AM

Started Running (Walking): 6:51 AM (Left Home)

Finished Running (Walking): Don’t Know (Came Home and Bathed)

Total Running (Walking) Time: ~12 Minutes (Approx. 700 Metres)

Daytime Nap: 12:30 PM – 2:30 PM (2 Hours)

Sleeping Time: 9:45 PM

(1123 AM: From today I have started to run because pain in my knees are unbearable. Today it rained while I was walking. Moreover I also recorded Video.)

 

Day 20th (2017/04/16)

Woke Up: 4:04 AM

Autosuggested

Started Exercising: 4:14 AM

Started Meditating: 4:45 AM

Started Cleaning Room: 5:05 AM

Started Running (Walking): 5:39 AM (Left Home)

Finished Running (Walking): ~6 AM (Came Home and Bathed)

Total Running (Walking) Time: ~15 Minutes (Approx. 700 Metres)

(1745 PM: Today I created the Back Up Video of my 21st day running.)

 

Day 21st (2017/04/17)

Woke Up: 4:10 AM

Autosuggested

Started Exercising: 4:39 AM

Started Meditating: 5:08 AM

Started Cleaning Room: 5:35 AM

Started Running (Walking): ~6 AM (Left Home)

Finished Running (Walking): ~6:15 AM (Came Home and Bathed)

Total Running (Walking) Time: ~15 Minutes

Daytime Nap: ~10 AM – ~11 AM (1 Hour)

Sleeping Time: 9:42 Pm

(2143 PM: Today I went to Butwal to Upload Videos and Books. I also recorded video for 21st Day Journey)

Guys, this is so far my progress, currently there is pain in my knees, so I am just walking instead of running.

Moreover, you can see my progress of first week or first seven days here: Running for LIFE: Day 7th

And Second Week here: Running for LIFE: Day 14th 

Moreover you can see all the tips and tricks for running here: Running for LIFE

 

Running for LIFE: Day 14th

April 11, 2017

Actually yesterday was my Day 14th but since there is no net in my home, I had to travel 36 Km to the nearest town to upload this post.

So, guys this is the Progress of my last 7 days.

Day 7th (2017/04/03)

Woke Up: 6:13 AM

Autosuggested

Started Exercising: 6:25 AM

Started Meditating: 6:56 AM

Started Cleaning Room: 7:23 AM

Running Time: ~7:40 AM – ~7:45 (Not Sure)

Daytime Nap: NA

Sleeping Time: 9:35 PM

(858 AM, so today I recorded the video, I forget to record the time of running. I was really confused, stressed, afraid, my hands were shaking. I was really afraid and nervous of being laughed at or judged. 2130 PM, I had gone Butwal to Upload my video, as I don’t have good internet in my home. So, didn’t sleep during the day.)

Day 8th (2017/04/04)

Woke Up: 6:07 AM

Autosuggested

Started Exercising: 6:17 AM

Started Meditating: 6:50 AM

Started Cleaning Room: 7:10 AM

Started Running: 7:51 AM (Left Home)

Finished Running: 7:56 AM (Came Home and Bathed)

Total Running Time: 4:40 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:36 PM but right now it’s 12:06 AM, a new-day, I am problem with sleeping, part of the reason is I went to Murgiya and feel like I wasted my time.

(0008 AM, it’s technically a new day, So today I had to go to Murgiya for the work of Wielding of Boundary Wall railing, I came home at 9:05 PM. I feel frustrated and depressed to do these type of things. I have to travel about (36+14) + (36+14) KM in Bus for about +5-6 hours and walk +5-6 KM in the Scorching Sun, all alone by myself. Moreover, you have to be there with the workers all the time, to correct their mistakes and carelessness otherwise there is no point of travelling that long. Last year, I had to do this daily for +3-4 months and during that time I was depressed, frustrated, felt like dying, I didn’t wanted to survive. In the process, my routine got out of track, I stopped everything journaling, exercising, meditating and even blogging. So, today also, I am feeling the same. I am feeling not good, I don’t even feel like eating food. I feel this is the waste of my time.)

 

Day 9th (2017/04/05)

Woke Up: 6:18 AM

Started exercising: 6:30 AM

Started Meditating: 7:05 AM

Started Cleaning Room: 7:24 AM

Started Running: 7:54 AM (Left Home)

Finished Running: 7:59 AM (Came Home and Bathed)

Total Running Time: 5:20 Minutes

Daytime Nap: 12:30 AM – 1:06 AM (36 Minutes)

Sleeping Time: 9:08 AM

(0937 AM, today I ran little slowly, just enjoying, just looking around and listening to song.)

 

Day 10th (2017/04/06)

Woke Up: 5:05 AM

Autosuggested

Started Exercising: 5:23 AM

Started Meditating: 5:55 AM

Started Cleaning Room: 6:14 AM

Started Running: 6:52 AM (Left Home)

Finished Running: 6:57 AM (Came Home and Bathed)

Total Running Time: 5:22 Minutes

Sleeping Time: 8:55 PM

(0800 AM, Yesterday, I bought the chart-paper and pasted number of days I have ran in my wall. From today I have started capturing the photo of my friend ‘Grassy’ and daily progression days of running. 0815 AM, Friend called me, he told me 1st year result had come, I just got 233 marks out of 400, which is not good, but I am fine, since I attended class just for 5 days in a year. 1750 PM, Just came home from Murgiya, no progress was made, workers didn’t came, so my time got wasted. Moreover I couldn’t have Daytime Nap, feeling little lazy. 2055 PM, Now I am going to sleep, head is heavy.)

 

11th (2017/04/07)

Woke Up: 7:10 AM

Autosuggest

Started Exercising: 7:21 AM

Started Meditating: 7:58 AM

Started Cleaning Room: 8:14 AM

Started Running: 8:40 AM (Left Home)

Finished Running: 8:45 AM (Came Home and Bathed)

Total Running Time: 5 Minutes (Approx. 700 Metres)

Daytime Nap: 11:39 AM – 12:47PM (1 Hour 8 Minutes)

Sleeping time: 9:30 PM

(0935 AM, so today I woke up late and ran at 0840 AM. There were people who were looking at me, laughing at me, there was this guy making fun of my last video. Some people mockingly asked, whether I was running after eating lunch or not, whether I just woke up or what. The main thing is people hate change, if people see someone doing something new, they feel uneasy and start to prevent that change directly or indirectly. So, here people have idea that “We should run only in morning at around 5 or 6 AM.” But guys don’t worry about other people or what they think about you, they will not eat you, they will not attack you esp. not physically. Moreover if they see me doing same thing everyday for longtime then they will stop noticing me, they will stop mocking me, they will get tired and get used to it. By the way, I don’t think I am doing anything wrong, I am running for my good health, I am running for me and I don’t need other’s permission to take care of myself, to do good thing. 2130 PM, strong wind is blowing outside, I think it will rain.)

Day 12th (2017/04/08)

Woke Up: 7:04 AM

Autosuggested

Started Exercising: 7:19 AM

Started Meditating: 7:53 AM

Started Cleaning Room: 8:17 AM

Started Running: 8:38 AM (Left Home)

Finished Running: 8:43 AM (Came Home and Bathed)

Total Running Time: 5:09 Minutes (Approx. 700 Metres)

Daytime Nap: 11:45 AM – 01:35 AM (50 Minutes)

Sleeping Time: 9:37 PM

(0952, today while I was running, I felt a sharp pain in my right thigh, like it was going to cramp. But I said to myself that I will complete my running routine (quota) even if I have to walk. Hence, I started running gently.)

 

Day 13th (2017/04/09)

Woke Up: 7:40 AM

Autosuggest

Started Exercising: 8:02 AM

Started Meditating: 8:38 AM

Started Cleaning Room: 9:02 AM

Started Running: 9:34 AM (Left Home)

Finished Running: 9:38 AM (Came Home and Bathed)

Total Running Time: 4:43 Minutes (Approx. 700 Metres)

Daytime Nap: 2:04 PM – 2:56 PM (52 Minutes)

Sleeping Time: 9:48 PM

(1057 AM, well nowadays I am waking up late a lot, I think I have to work on it. 2148 PM, my both knees are paining, I don’t know why? But I need to figure it out soon.)

 

Day 14th (2017/04/10)

Woke Up: 3:08 AM

Autosuggest

Started Exercising: 3:19 AM

Started Meditating: 3:51 AM

Started Cleaning Room: 4:14 AM

Started Running: ~5:40 AM (Left Home)

Finished Running: ~5:50 AM (Came Home and Bathed)

Total Running Time: ~10 Minutes (Approx. 700 Metres)

(0731 AM, so today I created a video. Moreover, yesterday I hadn’t even woke up at this time.)

You can see my progress of first week or first seven days here: Running for LIFE: Day 7th

Moreover you can see all the tips and tricks for running here: Running for LIFE

Running for LIFE: Day 7th

April 03, 2017

Actually, I was planning to share my progress at 21st Day but today I recorded a video and thought about sharing it today. So, this is my progress of last 7 seven days of running. Moreover, I have been running only 5 minutes a day or about 700 Metres a day, just to form habit.

 

Day 1st (2017/03/28)

Starting Time: 6:16 AM (Left Home)

Finishing Time: 6:21AM (Came Home)

(So, there was a mistake, in my last post I had said I ran for 1 KM in 5 minutes. But after considering number of Electric Poles, I found out I was running only about 700 (approx.) Metres. There are around 7 Electric Poles and it is said that distance between two poles is 50 Metres, that will be equal to 350 Metres and I return back using same route that will add another 350 Metres.)

 

Day 2nd (2017/03/29)

Waked Up: 4:50 AM

(Autosuggested)

Started Exercising: 5:05 AM

Started Meditating: 5:43 AM

Started Cleaning Room: 6:07AM

Started Running: 6:29 AM (Left Home)

Finished Running: 6:34 AM (Came Home)

Total Running Time: 5:04 Minutes (Approx. 700 Metres)

(Today my leg was paining at thigh, although I didn’t had difficulty breathing like yesterday, but leg was hurting. By the way little pain is good: This indicates tearing of tiny muscles, moreover it will recover, when it recovers, it will grow stronger and better to handle the stress previously exerted. )

 

Day 3rd (2017/03/30)

Waked Up: 3:30 AM (Yesterday I slept at around 9:30 PM)

(Autosuggested)

Started Exercising: 3:45 AM

Started Meditating: 4: 18 AM

Started Cleaning Room: 4: 48 AM

Started Running: 5: 29 AM

Finished Running: 5: 34 Am

Total Running Time: 5: 35 Minute (Approx. 700 Metres)

Sleeping Time: 9:31 PM

(600 AM: Thigh still pains while running and so today I ran little slowly. 1716 PM: Couldn’t get the Day time Nap, had to go to Murgiya. I don’t think I can wake up earlier tomorrow.)

(I listen to Motivation Videos while exercising.)

 

Day 4th (2017/03/31)

Waked up: 7:13 AM

Autosuggested

Started Exercising: 7:22 AM

Started Meditation: 7:52 AM

Started Cleaning Room: 8:13 AM

Started Running: 8:35 AM (Left Home)

Finished Running: 8:39 AM (Came Home and Bathed)

Total Running Time: 4:51 Minute (Approx 700 Metres)

Daytime Nap: 12:34 PM – 1:43 PM (1 Hour 9 Minute)

Slept At: 9:52 PM

(0937 AM: So, today I woke up late. Moreover finished running 10-15 seconds earlier because I was nervous, I was afraid of what might people think of me. But no one really cared.)

 

Day 5th (2017/04/01)

Woke Up: 5:20 AM

Autosuggested

Started Exercising: 5:32 AM

Started Meditating: 6:00 AM

Started Cleaning Room: 6:20 AM

Started Running: 6:44 AM (Left Home)

Finished Running: 6:49 AM (Came Home and Bathed)

Total Running Time: 4:59 Minute (Approx. 700 metres)

Daytime Nap: 11:35 AM- 12:40 AM (1 Hour 5 Minutes)

Sleeping Time: 9:34 PM

 

Day 6th (2017/04/01)

Woke Up: 5 AM

Autosuggested

Started Exercising: 5:14 AM

Started Meditating: 5: 45 AM

Started Cleaning Room: 6:05 AM

Started Running: 6:25 AM (Left Home)

Finished Running: 6:30 AM (Came Home and Bathed)

Total Running Time: 5:05 Minute (Approx. 700 Metres)

Day Time Nap: 11:25 AM – 12:40 AM (1 Hour 15 Minutes)

Sleeping Time: 9:31 PM

(726 AM, today I felt easier to run.)

 

Day 7th (2017/04/03)

Woke Up: 6:13 AM

Autosuggested

Started Exercising: 6:25 AM

Started Meditating: 6:56 AM

Started Cleaning Room: 7:23 AM

Running Time: ~7:40 AM – ~7:45 (Not Sure)

(858 AM, so today I recorded the video, I forget to record the time of running. I was really confused, stressed, afraid, my hands were shaking. I was really afraid and nervous of being laughed at or being judged by people.)